# SDR IPXA2016040801828

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 25,313 hours, 15,973 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Bracket
- Part number: 148N66147
- Condition: Cracked
- Location: Bs 1885
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, 313AL LT LATCH PAD BRACKET LOWER ATTACH FLANGES CRACKED INSTALLED REPAIR ANGLES ON LATCH PAD BRACKETS IAW SRM 51-70-11-0G.
